# SDR IPXA10560559

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, WEB FROM BS 395-418 CRACKED LBL 45, WL 208-201.  REPLACED IAW DWG 141N5150, SRM 53-00-51-1A.
